Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

I had a pain, bloating after medical abortion. Is it okay to take baths ?

Hello, I had a medical abortion at seven weeks. I took the misoprostol to complete the abortion on 02/18/11, experienced severe cramping and some very heavy bleeding , all of which tapered off within ten hours of taking the misoprostol. Bleeding was very light on Saturday and Sunday, the 19th and 20th, and then on Monday the cramping got worse and the bleeding increased. It is now Tuesday and the bleeding and cramping are heavier than they were on Monday. The pain is managed pretty easily with ibuprofen and rest, so it is not severe enough to be an emergency, but along with the blood I seem to be having some mucus, clear and without any particularly bad odor, and am passing blood clots again, but small ones. I do not have a fever but feel very bloated. What would cause the bleeding to slow down so much and then start back up again? Could I have done something to disrupt the healing of the uterus wall? I don t seem to have the symptoms of infection, but I did take a bath on Sunday and I ve heard that bathing while you re still bleeding can increase the likelihood of infection. Is it okay to take baths ?
Asked On : Wed, 23 Feb 2011
Answers:  1 Views:  340
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Thanks for query,
It seems that still product of conception is coming out.
The product of conception along with clotted blood is there.
after 2-3 days complete abortion will be there and you will be alright.
after that your problem is there ,consult your gynaec and get checked for infection or still abortion is completed or not.
Ok and bye.
Answered: Fri, 19 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor